# SDR VNAA2018012511101

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 8,650 hours, 8,067 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Heater
- Condition: Defective
- Location: Drain Mast
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK THE FA REPORTED TO THE CREW A BURNING SMELL IN THE GALLEY AREA.  THE CREW RETURNED THE AIRCRAFT TO THE GATE FOR MAINTENANCE.  GALLEY FAN IS SUSPECT AND THE AIRCRAFT IS CURRENTLY WAITING ON A MAINTENANCE INSPECTION. NO EMERGENCY. INSP GALLEY ,CABIN, AVIONICS AREA & FANS, AFT EQ BAY PACKS & APU NO SMELL OR DEFECTS NOTED. TAXI ACFT TO DUPLICATE EVENT STILL NO DEFECTS NOTED. FURTHER INSP FOUND AFT DRAIN MAST HEATER RED IND ON CONT. PNL. MX & CREW CK MDU FOUND DRAIN FAULT MSG WAS RECORDED ON TXI AT THE SAME TIME SMELL WAS REPORTED.  MELED AFT DRAIN MAST HEATER. NO OTHER DEFECTS NOTED"
